Search Daily Dose articles:


Common diabetes drug can cause severe vitamin deficiency

They’ll tell you that you did this to yourself. They’re practically point the finger and accuse you of ruining your own life.

If you’ve got diabetes and your mind starts to slip… your mood starts to fall… your nerves feel like they’re on fire… and your muscles start to soften like an old tomato…they’ll tell you that it’s all caused by the disease.

And the disease is YOUR fault.

Well, my friend, I’m here to say that nothing could be farther from the truth. Sure, you had a hand in developing type 2 diabetes. But all those problems? They’re not always caused by the disease.

They’re caused by the DRUGS that are supposed to treat it!

New research exposes the ugly truth about one of the most common drugs given to diabetics, showing how the metformin that’s supposed to cut blood sugar levels can also slash your levels of something else.

This drug can block vitamin B12 so effectively that it can DOUBLE your risk of suffering from low levels of this essential nutrient.

In fact, one in five diabetics on metformin can expect to battle low B12 levels — a condition so terrible it can hit you hard on nearly every level.

When your B12 levels drop, your memory goes out the window. It’s such a huge side effect that many cases of “dementia” are actually a B12 deficiency.

Low B12 can also make you moodier than a teenager… cause your muscles to melt… and even lead to nerve damage so severe you’ll be in constant pain.

It can cause anemia, and in the new study the condition was more common in diabetics on metformin than in those who managed to skip the drugs.

Doctors are acting like this is new, but it’s not — because you read about this risk right here six years ago, when a study found that metformin use caused B12 levels to plunge by 19 percent.

Unlike some drug side effects, which come on strong and tail off over time, that study found the B12 loss got WORSE over the years.

That’s hardly the only risk linked to metformin. This “standard” drug can cause everything from room-clearing gas to a deadly condition called lactic acidosis, when lactic acid suddenly overwhelms your bloodstream.

Obviously, no one should suddenly stop taking a med without speaking to a doctor.

But if you work closely with yours, this is one drug you can eliminate — because a strict diet low in carbs combined with natural therapies can often help control your body’s insulin response and cut your dependence on drugs.

I recommend working closely with an experienced member of the American College for Advancement in Medicine.

Health Disclaimer: The information provided on this site should not be construed as personal medical advice or instruction. No action should be taken based solely on the contents of this site. Readers should consult appropriate health professionals on any matter relating to their health and well-being.


Copyright © 2017 ·  NewMarket Health